A 64-year-old male asked:
Disclaimer

i take up 8 prescribed dihydrocodien pain killers every day 30mg i can't stop taking them and there creating black thoughts of suicide?

1 doctor answer
Dr. David Godot
8 years experience Clinical Psychology
Go to the hospital: It sounds like you need help detoxing from this medication, and you don't want to try and do that on your own -- especially if you're having suicidal thoughts.
Answered on Sep 27, 2015
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 18-year-old female asked:
Dr. Arlene Martinez Delio
39 years experience Psychiatry
Lithium may help: SSRI are usually used for the symptoms you describe, however, SSRI may increase suicidal ideas. Lithium has shown to decrease suicidal ideas in depres ... Read More
1
1 thank
A 28-year-old female asked:
Dr. Joshua Marks
12 years experience Emergency Medicine
STOP: I'm assuming you are talking about increasing on your own anti-depressants you should never do, the resulting symptoms of suicide often times is from ... Read More
1
1 thank
A 21-year-old female asked:
Dr. Kathryn Seifert
26 years experience Clinical Psychology
Get help now: You can find help for suicidal thoughts and feelings by seeing a psychiatrist. The combination of medication and therapy such as CBT often works best. ... Read More
2
2 thanks
A 51-year-old male asked:
Dr. Andrew Berry
14 years experience Clinical Psychology
Suicidal thoughts: If you were having suicidal thoughts right now, go to your emergency room immediately. Turn off the computer, and do it right this minute.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month